Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Nashville, TN

July 3, 2015Cumberland County, Putnam County, White County, Tennessee

NWS Nashville, TN issued this flash flood warning at Jul 3, 2015, 1:49 AM CDT for Cumberland County, Putnam County, White County, Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 1:49 AM CDT (06:49 UTC)
Expired
Jul 3, 2015, 7:45 AM CDT
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 137 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WGUS54 KOHX 030649
FFWOHX
TNC035-141-185-031245-
/O.NEW.KOHX.FF.W.0010.150703T0649Z-150703T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  EASTERN WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 745 AM CDT
    
* AT 147 AM CDT...CUMBERLAND COUNTY EMERGENCY MANAGEMENT REPORTED 
  SEVERAL IMPASSABLE ROADWAYS FROM FLOOD WATERS FROM EARLIER 
  THUNDERSTORMS. ADDITIONAL THUNDERSTORMS MOVING INTO THE AREA COULD 
  PRODUCE ANOTHER ONE INCH OR RAIN OR MORE OVER THE NEXT COUPLE OF 
  HOURS. THEREFORE...FLASH FLOODING IS EXPECTED TO CONTINUE TO BE A 
  THREAT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROSSVILLE...FAIRFIELD GLADE...MONTEREY...CRAB ORCHARD...PLEASANT
  HILL...LAKE TANSI...SLATE SPRINGS...VIRGIN FALLS STATE NATURAL
  AREA...CUMBERLAND MOUNTAIN STATE PARK AND INDIAN ROCK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. NEVER 
DRIVE INTO FLOODED ROADWAYS. TURN AROUND...DON'T DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3576 8492 3577 8493 3575 8502 3577 8504
      3576 8508 3579 8527 3581 8528 3582 8527
      3580 8534 3582 8544 3609 8545 3616 8522
      3614 8508 3617 8503 3606 8480 3586 8474

$$

AL
1 follow-up statement
654 
WGUS74 KOHX 031235
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CDT FRI JUL 3 2015

TNC035-141-185-031242-
/O.CAN.KOHX.FF.W.0010.000000T0000Z-150703T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND TN-PUTNAM TN-WHITE TN-
735 AM CDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING FOR CUMBERLAND...SOUTHEASTERN PUTNAM AND
EASTERN WHITE COUNTIES IS CANCELLED...

HEAVY RAINS HAVE ENDED AND FLOOD WATERS HAVE RECEDED. HOWEVER... 
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES AS SEVERAL ROADS ARE 
DAMAGED OR IMPASSABLE ACROSS CUMBERLAND COUNTY. DUE TO THIS...THE 
FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD ADVISORY 
UNTIL 1030 AM CDT.

LAT...LON 3576 8492 3577 8493 3575 8502 3577 8504
      3576 8508 3579 8527 3581 8528 3582 8527
      3580 8534 3582 8544 3609 8545 3616 8522
      3614 8508 3617 8503 3606 8480 3586 8474

$$

JACKSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 12:01 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 3, 12:01 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT FRI JUL 3 2015

.AVIATION UPDATE...FOR 06Z AVIATION FORECASTS.

SCATTERED TSTMS ARE EXPECTED TO CONTINUE OVERNIGHT.

EXPECT MAINLY MVFR CONDITIONS AT AREA TERMINALS THROUGH THE
FORECAST PERIOD, AS AIR MASS REMAINS UNSTABLE AND CONDUCIVE TO
INTERMITTENT PERIODS OF TSTMS AND CIGS BTWN 15K AND 30K FT. EACH
TERMINAL SHOULD BE ABLE TO SQUEEZE OUT AT LEAST BRIEF PERIODS OF
VFR CONDITIONS WHEN TSTMS ARE LEAST NUMEROUS, BUT IT'S HARD TO
PREDICT THOSE PERIODS WITH ANY DEGREE OF CONFIDENCE. THIS WILL BE
ANOTHER DAY WHEN PILOTS WILL NEED TO KEEP AN ESPECIALLY CLOSE EYE
ON RADAR TRENDS WHEN MAKING FLIGHT PLANS, AND STAY ABREAST OF ANY
AND ALL TAF AMENDMENTS.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      83  70  80  67 /  90  70  60  50
CLARKSVILLE    83  68  79  66 /  50  40  60  40
CROSSVILLE     77  66  76  66 / 100  80  70  60
COLUMBIA       84  71  80  68 /  90  80  60  60
LAWRENCEBURG   81  72  79  68 /  90  80  60  60
WAVERLY        83  69  79  68 /  50  40  70  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TNZ007>011-
027>034-062>066-075-077>080.

&&

19
Hazardous weather outlook, Jul 2, 11:35 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 PM CDT THU JUL 2 2015

TNZ007>011-027>034-062>066-075-077>080-031030-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
1135 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL
MIDDLE TENNESSEE. SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL
PRODUCE THE POSSIBILITY FOR FLASH FLOODING. A FEW THUNDERSTORMS
MAY ALSO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE FLASH FLOOD WATCH CONTINUES THROUGH SATURDAY EVENING FOR MUCH
OF EASTERN AND CENTRAL MIDDLE TENNESSEE. SCATTERED TO NUMEROUS
THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR
FLASH FLOODING ON FRIDAY AND SATURDAY. A FEW THUNDERSTORMS MAY
ALSO PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE.

TNZ005-006-023>026-056>061-093>095-031030-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES-
1135 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE
POSSIBILITY FOR PONDING AND LOCALIZED FLOODING. A FEW THUNDERSTORMS
MAY ALSO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE
THE POSSIBILITY FOR PONDING AND LOCALIZED FLOODING FRIDAY AND SATURDAY.
A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE.

19

In the hours before

Local storm report, Jul 2, 10:48 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       2 NE BAXTER             36.17N  85.61W
07/02/2015  U0.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            HOUSE DAMAGE ON FALCON PT IN PROSPERITY POINT
            SUBDIVISION DUE TO FRONT PORCH COLLAPSING INTO A
            SINKHOLE.

&&

EVENT NUMBER OHX1500627

10
Special weather statement, Jul 2, 10:58 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 PM CDT THU JUL 2 2015

TNZ005-006-023>026-056>061-093>095-031100-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...
LAWRENCEBURG...PULASKI
1058 PM CDT THU JUL 2 2015

...HEAVY RAINFALL EXPECTED WESTERN MIDDLE TENNESSEE THROUGH
SATURDAY...

A SERIES OF WEATHER DISTURBANCES ARE FORECAST TO MOVE ACROSS THE
REGION WITH THE POTENTIAL FOR AN ADDITIONAL 2 TO 3 INCHES OF
RAINFALL THROUGH SATURDAY. WITH HIGH ATMOSPHERIC MOISTURE
CONTENT...THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL THAT COULD QUICKLY FILL CREEKS AND STREAMS ALONG WITH
POOLING OF WATER IN LOW LYING AREAS. MOTORISTS ARE URGED TO DRIVE
WITH CAUTION WHERE WATER COVERS THE ROAD.

SINCE GROUNDS OVER MUCH OF WESTERN MIDDLE TENNESSEE ARE ALREADY VERY
MOIST...YOU CAN EXPECT THE POTENTIAL FOR LOCALIZED FLOODING AND
PONDING OF WATER TO INCREASE WITH THE PASSAGE OF EACH
THUNDERSTORM.

19
Local storm report, Jul 2, 10:59 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      SPARTA                  35.93N  85.47W
07/02/2015                   WHITE              TN   TRAINED SPOTTER

            MULTIPLE ROADS ARE IMPASSABLE DUE TO HIGH WATER NORTH
            AND EAST OF SPARTA.

&&

EVENT NUMBER OHX1500628

10
Local storm report, Jul 2, 11:11 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TORNADO          2 W GREEN HILL          36.23N  86.61W
07/02/2015                   DAVIDSON           TN   NWS EMPLOYEE

            TREES DOWN AND MINOR ROOF DAMAGE IN BRANDYWINE FARMS
            AND BRANDYWINE POINTE SUBDIVISIONS. DAMAGE APPEARS TO BE
            TORNADIC. EVENT TIME ESTIMATED USING RADAR.

&&

EVENT NUMBER OHX1500629

10
Local storm report, Jul 2, 11:17 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      9 N SPARTA              36.06N  85.47W
07/02/2015                   WHITE              TN   911 CALL CENTER

            WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
            VEHICLE IN HIGH WATER AT CHERRY CREEK RD AND DYER COVE
            RD.

&&

EVENT NUMBER OHX1500630

10
Local storm report, Jul 2, 11:27 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
07/02/2015                   CHEATHAM           TN   BROADCAST MEDIA

            WKRN-TV REPORTED SEVERAL TREES BLOWN DOWN ACROSS
            ASHLAND CITY. A TREE FELL ON TOP OF A CAR AT 119 W
            MCQUARRY ST. OTHER TREES WERE BLOWN DOWN ON FAIRGROUNDS
            ROAD AND BELL STREET.

0600 AM     TSTM WND DMG     1 WSW BERRY HILL        36.11N  86.79W
07/02/2015                   DAVIDSON           TN   BROADCAST MEDIA

            WSMV-TV REPORTED A TREE BLOWN DOWN ON WOODMONT BLVD AT
            GRANNY WHITE PIKE

0519 PM     TORNADO          2 W GREEN HILL          36.23N  86.61W
07/02/2015                   DAVIDSON           TN   NWS EMPLOYEE

            TREES DOWN AND MINOR ROOF DAMAGE IN BRANDYWINE FARMS
            AND BRANDYWINE POINTE SUBDIVISIONS. DAMAGE APPEARS TO BE
            TORNADIC. EVENT TIME ESTIMATED USING RADAR.

0530 PM     TSTM WND DMG     OLD HICKORY             36.26N  86.65W
07/02/2015                   DAVIDSON           TN   EMERGENCY MNGR

            SHINGLES BLOWN FROM A HOUSE AND TWO TREES BLOWN DOWN AT
            4600 BLOCK OF BROWNLEAF DRIVE.

0725 PM     TSTM WND DMG     3 SSW LEBANON           36.17N  86.34W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN. POSSIBLE TORNADO DAMAGE.

0728 PM     TSTM WND DMG     4 S LEBANON             36.15N  86.32W
07/02/2015                   WILSON             TN   NWS EMPLOYEE

            PLANKS FROM FENCE AT SPEEDWAY GAS STATION... ON HIGHWAY
            231 JUST SOUTH OF I-40... BLOWN INTO PARKING LOT AND
            ONTO HARTMANN DRIVE. TREE LIMBS ALSO BLOWN DOWN ALONG
            HARTMANN DRIVE.

0735 PM     TSTM WND DMG     1 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AND TIN ROLLED UP ON ROOF OF PORTABLE
            MEDICAL UNIT AT FAIRGROUNDS. POSSIBLE TORNADO DAMAGE.

0736 PM     TSTM WND DMG     2 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR BLUEBIRD ROAD AND OLD
            BLUEBIRD ROAD. TREE ON CAR. POSSIBLE TORNADO DAMAGE.

0737 PM     TSTM WND DMG     2 ESE LEBANON           36.20N  86.29W
07/02/2015                   WILSON             TN   TRAINED SPOTTER

            POWER LINES DOWN ON PEYTON ROAD JUST EAST OF LEBANON.
            SMALL SHED BLOWN INTO ROADWAY. POSSIBLE TORNADO DAMAGE.

0830 PM     FLASH FLOOD      CELINA                  36.55N  85.50W
07/02/2015                   CLAY               TN   EMERGENCY MNGR

            SEVERAL ROADS AROUND CELINA FLOODED AND CLOSED. FLASH
            FLOODING BEING REPORTED IN ARCOTT AREA AS WELL.

0830 PM     FLASH FLOOD      3 W CELINA              36.55N  85.56W
07/02/2015                   CLAY               TN   911 CALL CENTER

            TRAILER SWEPT OFF FOUNDATION AND MOVED DOWNSTREAM IN
            THE CREEK. THE TRAILER WAS EMPTY AT THE TIME OF THE
            EVENT.

0900 PM     FLASH FLOOD      COOKEVILLE              36.16N  85.51W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER OVER THE ROAD ON NEAL STREET. JEFFERSON AVE AND
            VETERANS DR HAS BEEN CLOSED DUE TO HIGH WATER.

0910 PM     FLASH FLOOD      7 N GAINESBORO          36.46N  85.65W
07/02/2015                   JACKSON            TN   911 CALL CENTER

            FLOODING IN THE PINE LICK AND KEELING BRANCH HWY AREA.
            WATER RESCUE ON GOING IN THE BRIMSTONE AREA.

0942 PM     FLASH FLOOD      4 WSW COOKEVILLE        36.13N  85.57W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER RISING INTO HOME AT MEADOW WOOD DR AND BURGESS
            FALLS RD.

1015 PM     HEAVY RAIN       2 NE BAXTER             36.17N  85.61W
07/02/2015  U0.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            HOUSE DAMAGE ON FALCON PT IN PROSPERITY POINT
            SUBDIVISION DUE TO FRONT PORCH COLLAPSING INTO A
            SINKHOLE.

1045 PM     FLASH FLOOD      SPARTA                  35.93N  85.47W
07/02/2015                   WHITE              TN   TRAINED SPOTTER

            MULTIPLE ROADS ARE IMPASSABLE DUE TO HIGH WATER NORTH
            AND EAST OF SPARTA.

1100 PM     FLASH FLOOD      9 N SPARTA              36.06N  85.47W
07/02/2015                   WHITE              TN   911 CALL CENTER

            WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
            VEHICLE IN HIGH WATER AT CHERRY CREEK RD AND DYER COVE
            RD.

&&

EVENT NUMBER OHX1500614 OHX1500615 OHX1500629 OHX1500616 OHX1500617
OHX1500619 OHX1500622 OHX1500621 OHX1500618 OHX1500620 OHX1500626
OHX1500623 OHX1500624 OHX1500625 OHX1500627 OHX1500628 OHX1500630

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:10 PM CDTSpecial Weather StatementOHXWilson35 min
Jul 2, 7:18 PM CDTTornado WarningOHXWilson27 min
Jul 2, 7:28 PM CDTFlash Flood WarningOHXClay, Jackson, Overton2 hr
Jul 2, 7:45 PM CDTTornado WarningOHXWilson30 min
Jul 2, 7:56 PM CDTSpecial Weather StatementOHXSmith34 min
Jul 2, 8:08 PM CDTTornado Warning Tornado observedOHXSmith, Wilson22 min
Jul 2, 8:19 PM CDTSpecial Weather StatementOHXPutnam41 min
Jul 2, 8:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jul 2, 9:06 PM CDTFlash Flood WarningOHXJackson, Overton, Putnam, Smith3 hr
Jul 2, 9:30 PM CDTAreal Flood WarningOHXClay, Jackson, Overton3 hr
Jul 2, 9:40 PM CDTFlash Flood WarningOHXCumberland, Putnam, White4 hr
Jul 2, 9:50 PM CDTFlash Flood WarningOHXHickman, Humphreys, Perry3 hr
Jul 2, 9:54 PM CDTFlash Flood WatchOHXBedford, Cannon, Clay, Coffee, Cumberland, Davidson and 17 more57 hr
Jul 3, 12:40 AM CDTAreal Flood WarningOHXClay, Overton, Putnam3 hr
Jul 3, 7:07 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton3 hr
Jul 3, 7:28 AM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White3 hr
Jul 3, 10:06 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Overton6 hr
Jul 3, 4:45 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton45 min
Jul 3, 4:51 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton39 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.